# SDR USAA970104

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N249US
- Make and model: Boeing 737201
- Aircraft serial: 22756
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Vert Stab
- Part time: 38,608 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND 3 INCH LONG CRACK AFT OF REAR SPAR, 18 INCH BELOW NR 4 RUDDER HINGE VERTICAL STABILIZER PANEL.  INSTALLED DOUBLER, REPAIRED PER EA 42154.  (M)
